PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 3 | 267-273
Tytuł artykułu

Convexity of sublevel sets of plurisubharmonic extremal functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a convex domain in ℂⁿ and let E be a convex subset of X. The relative extremal function $u_{E,X}$ for E in X is the supremum of the class of plurisubharmonic functions v ≤ 0 on X with v ≤ -1 on E. We show that if E is either open or compact, then the sublevel sets of $u_{E,X}$ are convex. The proof uses the theory of envelopes of disc functionals and a new result on Blaschke products.
Rocznik
Tom
68
Numer
3
Strony
267-273
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-15
poprawiono
1997-09-22
Twórcy
  • Department of Mathematics, University of Western Ontario, London, Ontario N6A 5B7, Canada
  • Laboratoire de Mathématiques E. Picard, Université Paul Sabatier - Toulouse, 3 118 route de Narbonne, F-31062 Toulouse Cedex, France
  • Science Institute, University of Iceland, Dunhaga 3, IS-107 Reykjavík, Iceland
Bibliografia
  • A. Edigarian and E. A. Poletsky, Product property of the relative extremal function, preprint, 1997.
  • M. Klimek, Pluripotential Theory, Oxford Univ. Press, 1991.
  • F. Lárusson and R. Sigurdsson, Plurisubharmonic functions and analytic discs on manifolds, Report RH-15-96, Science Institute, University of Iceland, 1996.
  • S. Momm, Boundary behavior of extremal plurisubharmonic functions, Acta Math. 172 (1994), 51-75.
  • S. Momm, An extremal plurisubharmonic function associated to a convex pluricomplex Green function with pole at infinity, J. Reine Angew. Math. 471 (1996), 139-163.
  • K. Noshiro, Cluster Sets, Ergeb. Math. Grenzgeb. 28, Springer, 1960.
  • M. Papadimitrakis, On convexity of level curves of harmonic functions in the hyperbolic plane, Proc. Amer. Math. Soc. 114 (1992), 695-698.
  • E. A. Poletsky, Plurisubharmonic functions as solutions of variational problems, in: Proc. Sympos. Pure Math. 52, Part 1, Amer. Math. Soc., 1991, 163-171.
  • E. A. Poletsky, Holomorphic currents, Indiana Univ. Math. J. 42 (1993), 85-144.
  • J.-P. Rosay and W. Rudin, A maximum principle for sums of subharmonic functions, and the convexity of level sets, Michigan Math. J. 36 (1989), 95-111.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z3p267bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.